# SDR FOTR20170921144

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,659 hours, 31,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881117
- Condition: Dented
- Location: Fuselage
- Part time: 51,659 hours, 31,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT STA 1025 AND STA 1050 BETWEEN STR 13L-15L ARE OUT OF LIMITS DUE TO BEING IN ADJACENT BAYS.
